MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE
Catalog Number 300912
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll eurographics had leakage past the stopper.The following information was provided by the initial reporter: syringes are leaking (art 300912 and 305959).When did the incident occur? = during use.It is reported that we have received another complaint about leaking syringes.The customer has been purchasing the 10 ml syringes with two bd reference numbers for a long time: (b)(4).It is mainly the syringes with reference number (b)(4) (us-made) that leak.This time, it concerns 5 boxes of (b)(4) with lot number 5167909.We would like to receive an urgent solution to this problem and a credit note for the 5 boxes that the customer received.Since these syringes are contaminated with biological material, they are immediately discarded.Therefore, we have no samples.Additional information provided: "when our client was aspirating bacterial cultures (in medium) the liquid immediately ended up behind the plunger.".
 
Additional Manufacturer Narrative
(b)(4) supplemental mdr leakage past stopper one photo of a 10 ml luer lock syringe (part number 300912) was received and reviewed.The image shows a fully assembled syringe with an unidentified yellowish fluid between the plunger rod and the stopper; however, no visible defects can be confirmed from the photo alone.A physical sample is needed to conduct a more detailed evaluation and determine the potential root cause of the condition.A device history record review for material number 300912, lot 5167909, confirmed that all in process and final inspections were completed as required, with no quality notifications related to the reported issue.The lot met all acceptance criteria per the inspection control plan, was approved for shipment, and is compliant with applicable product specifications.We appreciate you bringing this observation to our attention.Complaints for this device and reported condition will continue to be tracked, trended, and reviewed monthly to identify any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23838608
Report Number1213809-2025-00789
Device Sequence Number21290930
Product Code FMF
UDI-Device Identifier00382903009121
UDI-Public(01)00382903009121(11)250616(17)300531(10)5167909
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300912
Device Lot Number5167909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown